# SDR MASA200602150

- Difficulty date: August 22, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 16,748 hours, 13,227 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7280 ORD - FLIGHT SPOILERS CTN MESSAGE.  MX RESET THE SYSTEM.
